Publications in 1994
- On a Class of non-local parabolic boundary value problems
(with R. Tait), Int. J. of Engng Sci.,
32 (1994) 395-407.
- Upwind finite difference schemes for a linear conservation law with
memory, Numerical Methods for Partial Differential
Equations, Vol 10 (1994) 475-489.
- Numerical procedures of determination of an unknown source coefficient
in semi-linear parabolic differential equations ( with J. Cannon
and S. Xu) Inverse problems, Vol 10 (1994) 227-243.
- Analytical and numerical solutions for a class of nonlocal nonlinear
parabolic equations, SIAM J. Math. Anal., Vol. 25 (1994) 1577-1594.
- Finite difference solutions for parabolic equations with time
weighting initial conditions, J. Appl. Math. Comp., Vol. 64
- Numerical solutions for integro-differential
equations of parabolic type with weakly singular kernels,
Comparison Methods and Stability Theory, (ed. X. Liu and D. Siegel),
Lecture Notes in Pure and Applied Mathematics, Vol. 162, p261-268,
New York, Marcel Dekker, 1994.
RETURN TO MAIN PAGE